# SDR SWAA2012120610296

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,266 hours, 22,058 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 4951957
- Part serial: 2444
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGER ALERT WOULD NOT EXTINGUISH FOLLOWED BY UNUSUAL DISCHARGE AND ODOR IN CABIN.  REMOVED AND REPLACED MOTOR PER AMM.
